6 doctors weighed in:

I'm taking navane (thiothixene) and trileptal. I feel lazy. Could it be the side effects of the medication?

6 doctors weighed in
Dr. Leto Quarles
Family Medicine
3 doctors agree

In brief: Definitely

Both Navane (thiothixene) and Trileptal can make you feel tired or less motivated.
But they are also both important "brain stabilizers" (for mood, thought and seizures), and stopping these meds suddenly can make things much worse. Work closely with your doctor to make any gradual adjustments in doses or medications if this "lazy" feeling is stopping you from doing the things you want to do in your life.

In brief: Definitely

Both Navane (thiothixene) and Trileptal can make you feel tired or less motivated.
But they are also both important "brain stabilizers" (for mood, thought and seizures), and stopping these meds suddenly can make things much worse. Work closely with your doctor to make any gradual adjustments in doses or medications if this "lazy" feeling is stopping you from doing the things you want to do in your life.
Dr. Leto Quarles
Dr. Leto Quarles
Thank
Dr. Alan Ali
Psychiatry
2 doctors agree

In brief: Navane (thiothixene)

Dose-related sedation is possible.

In brief: Navane (thiothixene)

Dose-related sedation is possible.
Dr. Alan Ali
Dr. Alan Ali
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
108,000 doctors available
Read more answers from doctors